# SDR CALA2014102401383

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 49,471 hours, 17,955 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69780888
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INSIDE CHANNEL STRINGER 28L AT STATION 500 TO 500A.  CUT OUT DAMAGED AREA & INSTALLED REPAIR IAW ECRA 5310-06292 PART 1.  INITIATED DIP CONTROL 30246 TO REINSPECT BEFORE 50000 FLIGHT CYCLES IAW PART 2.  SEE ATTACHED 44.0008 FORM.
